# SDR REXA2025022600226

- Difficulty date: February 21, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 38,091 hours, 27,435 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 533409
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"ON FINAL APPROACH, ""GEAR DISAGREE"" WARNING MESSAGE. GEAR DID NOT COME DOWN. RECYCLED LANDING GEAR LEVER 2 TIMES. GEAR STILL DID NOT COME DOWN RAN QRH. PER QRH RELEASED GEAR VIA MANUAL GEAR RELEASE. THEN WE RECEIVED GREEN INDICATIONS ON ALL THREE. AFTER LANDING, USED RUDDERS  TO EXIT RUNWAY VIA HIGH SPEED TAXIWAY, BECAUSE OF ""STEER INOP"" CAUTION MESSAGE. WE WERE THEN TAKEN TO GATE VIA TUG.   R/R LANDING GEAR SELECTOR VALVE IAW CRJ-900 AMM 32-32-10 LEAK CHECK GOOD. LANDING GEAR EXTENSION AND RETRACTION TEST REQUIRED REFER TO LOGPAGE 4041375-1                                                  "
